Coincidence sets in semilinear elliptic problems of logistic type

研究成果: Article

元の言語English
ページ(範囲)1075-1080
ジャーナルDifferential and Integral Equations
20
出版物ステータスPublished - 2007 9 1

これを引用

@article{95b5c0d0289b4ac4bef97ee8bd5e0b91,
title = "Coincidence sets in semilinear elliptic problems of logistic type",
author = "Shingo Takeuchi",
year = "2007",
month = "9",
day = "1",
language = "English",
volume = "20",
pages = "1075--1080",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",

}

TY - JOUR

T1 - Coincidence sets in semilinear elliptic problems of logistic type

AU - Takeuchi, Shingo

PY - 2007/9/1

Y1 - 2007/9/1

M3 - Article

VL - 20

SP - 1075

EP - 1080

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

ER -